Alert archive / Nebraska / High Wind Warnings in 2014
High Wind Warning 25, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Mar 30, 2014, 3:00 PM MDT for 6 counties in Nebraska; 4 counties in Wyoming. It took effect at Mar 30, 2014, 10:23 PM MDT. It was in force for 19 hr. 22 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 30, 2014, 3:00 PM MDT (21:00 UTC)
- In effect from
- Mar 30, 2014, 10:23 PM MDT
- Expired
- Mar 31, 2014, 5:00 PM MDT
- In force
- 19 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Albany County, WY, Goshen County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 12:35 AM MDT | NON-TSTM WND GST 58 | Kimball, NE | |
| Mar 31, 1:16 AM MDT | NON-TSTM WND GST 58 | 14 Ne Centennial, WY | QUEALY DOME WYDOT SENSOR. SUSTAINED AT 25 MPH. |
| Mar 31, 2:01 AM MDT | NON-TSTM WND GST 61 | 1 Ese Buford, WY | BUFORD EAST WYDOT SENSOR. SUSTAINED AT 49 MPH. |
| Mar 31, 2:36 AM MDT | NON-TSTM WND GST 62 | 16 E Horse Creek, WY | WHITAKER WYDOT SENSOR. SUSTAINED AT 49 MPH. |
| Mar 31, 2:50 AM MDT | NON-TSTM WND GST 73 | 12 Sse Horse Creek, WY | |
| Mar 31, 2:56 AM MDT | NON-TSTM WND GST 62 | 2 W Buford, WY | LONE TREE WYDOT SENSOR. SUSTAINED AT 47 MPH. |
| Mar 31, 3:00 AM MDT | NON-TSTM WND GST 62 | 7 W Cheyenne, WY | POLO RANCH HADS. SUSTAINED AT 49 MPH. |
| Mar 31, 3:15 AM MDT | NON-TSTM WND GST 61 | 9 W Cheyenne, WY | MP 353 WYDOT SENSOR. SUSTAINED AT 47 MPH. |
| Mar 31, 6:30 AM MDT | NON-TSTM WND GST 62 | 2 W Buford, WY | WYDOT - LONE TREE SITE. |
| Mar 31, 6:34 AM MDT | NON-TSTM WND GST 62 | 2 W Gering, NE | SUSTAINED WIND 44 MPH. SCOTTS BLUFF RAWS SITE. |
| Mar 31, 7:28 AM MDT | NON-TSTM WND GST 60 | 6 Se Harrisburg, NE | NEDOR SITE. |
| Mar 31, 8:00 AM MDT | SNOW 7.2 | 6 Sw Centennial, WY | CINNABAR PARK SNOTEL. ELEV 9574 FT. SWE 0.6. RATIO 12 TO 1. 3 PM 3/30 TO 8 AM 3/31. |
| Mar 31, 8:00 AM MDT | HEAVY SNOW 15 | 12 Wnw Centennial, WY | NORTH FRENCH CREEK SNOTEL. ELEV 10130 FT. SWE 1.0. RATIO 15 TO 1. 3 PM 3/30 TO 8 AM 3/31. |
| Mar 31, 8:34 AM MDT | NON-TSTM WND GST 60 | 2 W Gering, NE | SCOTTS BLUFF MONUMENT RAWS SITE. |
| Mar 31, 8:39 AM MDT | NON-TSTM WND GST 62 | 8 Ne Albin, NE | SUSTAINED 40 MPH. |
| Mar 31, 9:34 AM MDT | NON-TSTM WND GST 66 | 2 W Gering, NE | SCOTTS BLUFF MONUMENT RAWS SITE |
| Mar 31, 10:42 AM MDT | NON-TSTM WND GST 61 | Sidney, NE | |
| Mar 31, 11:12 AM MDT | NON-TSTM WND GST 59 | Sidney, NE | |
| Mar 31, 11:15 AM MDT | NON-TSTM WND GST 58 | Kimball, NE | |
| Mar 31, 12:35 PM MDT | NON-TSTM WND GST 58 | Kimball, NE | |
| Mar 31, 1:45 PM MDT | NON-TSTM WND GST 58 | Sidney, NE | SUSTAINED WIND 40 MPH. |
| Mar 31, 1:53 PM MDT | NON-TSTM WND GST 56 | Sidney, NE | SUSTAINED WIND 44 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3687 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
482 WWUS75 KCYS 302100 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 300 PM MDT SUN MAR 30 2014 ...PACIFIC STORM SYSTEM TO PRODUCE STRONG WINDS OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE LATE TONIGHT AND MONDAY... .STRONG WEST TO NORTHWEST WINDS WILL DEVELOP AS PACIFIC STORM SYSTEM STRENGTHENS AND MOVES ACROSS THE ROCKIES TONIGHT AND INTO THE NORTHERN PLAINS MONDAY. SUSTAINED WINDS OF 35 TO 45 MPH WILL BE COMMON WITH GUSTS UPWARDS OF 60 MPH. WYZ106-116>118-310900- /O.NEW.KCYS.HW.W.0025.140331T0700Z-140331T1900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 300 PM MDT SUN MAR 30 2014 ...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 1 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM TO 1 PM MDT MONDAY. * TIMING...WINDS WILL INCREASE SHORTLY AFTER MIDNIGHT NEAR THE SOUTHERN LARAMIE RANGE...SPREADING INTO THE ADJACENT PLAINS AROUND SUNRISE MONDAY. WINDS WILL REMAIN STRONG THROUGH MONDAY MORNING BUT THEN WILL BEGIN TO SUBSIDE DURING THE AFTERNOON. * WINDS...WEST TO NORTHWEST WINDS 40 TO 50 MPH WITH GUSTS UPWARDS OF 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. THERE IS A HIGH BLOW OVER RISK ACROSS PORTIONS OF INTERSTATE 25 AND INTERSTATE 80 IN SOUTHEAST WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ NEZ019>021-054-055-096-WYZ107-108-119-310900- /O.NEW.KCYS.HW.W.0025.140331T1300Z-140331T2300Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH SIOUX- EAST PLATTE COUNTY-GOSHEN COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...BURNS... CARPENTER...ALBIN...PINE BLUFFS 300 PM MDT SUN MAR 30 2014 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 5 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM TO 5 PM MDT MONDAY. * TIMING...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP NEAR SUNRISE MONDAY MORNING WITH WINDS REMAINING STRONG THROUGH AT LEAST MID AFTERNOON. WINDS WILL QUICKLY SUBSIDE BY MONDAY EVENING. * WINDS...WEST TO NORTHWEST WINDS 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. THERE IS A BLOW OVER RISK ALONG INTERSTATE 80 IN THE SOUTHERN NEBRASKA PANHANDLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ LIEBL
5 follow-up statements
930 WWUS75 KCYS 310258 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 858 PM MDT SUN MAR 30 2014 ...PACIFIC STORM SYSTEM TO PRODUCE STRONG WINDS OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE LATE TONIGHT AND MONDAY... .STRONG WEST TO NORTHWEST WINDS WILL DEVELOP AS PACIFIC STORM SYSTEM STRENGTHENS AND MOVES ACROSS THE ROCKIES TONIGHT AND INTO THE NORTHERN PLAINS MONDAY. SUSTAINED WINDS OF 35 TO 45 MPH WILL BE COMMON WITH GUSTS UPWARDS OF 60 MPH. WYZ106-116>118-311500- /O.CON.KCYS.HW.W.0025.140331T0700Z-140331T1900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 858 PM MDT SUN MAR 30 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM MDT MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM MDT MONDAY. * TIMING...WINDS WILL INCREASE SHORTLY AFTER MIDNIGHT NEAR THE SOUTHERN LARAMIE RANGE...SPREADING INTO THE ADJACENT PLAINS BY SUNRISE MONDAY. WINDS WILL REMAIN STRONG THROUGH MONDAY MORNING BUT THEN WILL BEGIN TO SUBSIDE DURING THE AFTERNOON. * WINDS...WEST TO NORTHWEST WINDS 40 TO 50 MPH WITH GUSTS UPWARDS OF 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. THERE IS A HIGH BLOW OVER RISK ACROSS PORTIONS OF INTERSTATE 25 AND INTERSTATE 80 IN SOUTHEAST WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ NEZ019>021-054-055-096-WYZ107-108-119-311500- /O.CON.KCYS.HW.W.0025.140331T1300Z-140331T2300Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH SIOUX- EAST PLATTE COUNTY-GOSHEN COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...BURNS... CARPENTER...ALBIN...PINE BLUFFS 858 PM MDT SUN MAR 30 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 5 PM MDT MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 5 PM MDT MONDAY. * TIMING...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP AROUND SUNRISE MONDAY MORNING WITH WINDS REMAINING STRONG THROUGH AT LEAST MID AFTERNOON. WINDS WILL QUICKLY SUBSIDE BY MONDAY EVENING. * WINDS...WEST TO NORTHWEST WINDS 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. THERE IS A BLOW OVER RISK ALONG INTERSTATE 80 IN THE SOUTHERN NEBRASKA PANHANDLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$
326 WWUS75 KCYS 310423 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1023 PM MDT SUN MAR 30 2014 ...PACIFIC STORM SYSTEM TO PRODUCE STRONG WINDS OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE LATE TONIGHT AND MONDAY... .STRONG WEST TO NORTHWEST WINDS WILL DEVELOP AS PACIFIC STORM SYSTEM STRENGTHENS AND MOVES ACROSS THE ROCKIES TONIGHT AND INTO THE NORTHERN PLAINS MONDAY. SUSTAINED WINDS OF 35 TO 45 MPH WILL BE COMMON WITH GUSTS UPWARDS OF 60 MPH. WYZ106-116>118-311630- /O.EXT.KCYS.HW.W.0025.140331T0423Z-140331T1900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 1023 PM MDT SUN MAR 30 2014 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 1 PM MDT MONDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 1 PM MDT MONDAY. * TIMING...THROUGH 1 PM MONDAY. * WINDS...WEST TO NORTHWEST WINDS 40 TO 50 MPH WITH GUSTS UP TO 70 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. THERE IS A HIGH BLOW OVER RISK ACROSS PORTIONS OF INTERSTATE 25 AND INTERSTATE 80 IN SOUTHEAST WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ NEZ019>021-054-055-096-WYZ107-108-119-311630- /O.CON.KCYS.HW.W.0025.140331T1300Z-140331T2300Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH SIOUX- EAST PLATTE COUNTY-GOSHEN COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...BURNS... CARPENTER...ALBIN...PINE BLUFFS 1023 PM MDT SUN MAR 30 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 5 PM MDT MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 5 PM MDT MONDAY. * TIMING...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP AROUND SUNRISE MONDAY MORNING WITH WINDS REMAINING STRONG THROUGH AT LEAST MID AFTERNOON. WINDS WILL QUICKLY SUBSIDE BY MONDAY EVENING. * WINDS...WEST TO NORTHWEST WINDS 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. THERE IS A BLOW OVER RISK ALONG INTERSTATE 80 IN THE SOUTHERN NEBRASKA PANHANDLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$
744 WWUS75 KCYS 310921 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 321 AM MDT MON MAR 31 2014 ...STORM SYSTEM TO PRODUCE STRONG WINDS OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE THROUGH EARLY AFTERNOON... .STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 60 MPH HAVE DEVELOPED OVER THE PAST FEW HOURS FROM THE SOUTHERN LARAMIE RANGE EASTWARD TO ALONG INTERSTATE 25. THE PRESSURE GRADIENT WILL CONTINUE TO STRENGTHEN THROUGH THE MORNING...AND THESE STRONG WINDS ARE EXPECTED TO CONTINUE TO SPREAD EASTWARD OVER MUCH OF THE PLAINS THROUGH THE REMAINDER OF THE MORNING. WYZ106-116>118-311900- /O.CON.KCYS.HW.W.0025.000000T0000Z-140331T1900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 321 AM MDT MON MAR 31 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM MDT THIS AFTERNOON. * TIMING...THROUGH 1 PM THIS AFTERNOON. * WINDS...WEST TO NORTHWEST WINDS 40 TO 50 MPH WITH GUSTS UP TO 70 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. THERE IS A HIGH BLOW OVER RISK ACROSS PORTIONS OF INTERSTATE 25 AND INTERSTATE 80 IN SOUTHEAST WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ NEZ019>021-054-055-096-WYZ107-108-119-312300- /O.CON.KCYS.HW.W.0025.140331T1300Z-140331T2300Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH SIOUX- EAST PLATTE COUNTY-GOSHEN COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...BURNS... CARPENTER...ALBIN...PINE BLUFFS 321 AM MDT MON MAR 31 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON. * TIMING...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP AROUND SUNRISE AND CONTINUE THROUGH THE AFTERNOON. * WINDS...WEST TO NORTHWEST WINDS 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. THERE IS A BLOW OVER RISK ALONG INTERSTATE 80 IN THE SOUTHERN NEBRASKA PANHANDLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ FINCH
179 WWUS75 KCYS 311936 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 136 PM MDT MON MAR 31 2014 ...STRONG WINDS WILL GRADUALLY DIMINISH BY LATE AFTERNOON OVER THE EASTERN PLAINS... .A STRONG PACIFIC LOW PRESSURE SYSTEM WILL MOVE NORTHEAST INTO MINNESOTA BY THIS EVENING. STRONG AND GUSTY NORTHWEST WINDS WILL GRADUALLY DIMINISH BY LATE THIS AFTERNOON. WYZ107-108-119-312045- /O.CAN.KCYS.HW.W.0025.000000T0000Z-140331T2300Z/ EAST PLATTE COUNTY-GOSHEN COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...TORRINGTON...BURNS...CARPENTER...ALBIN...PINE BLUFFS 136 PM MDT MON MAR 31 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL PERSIST THROUGH LATE AFTERNOON BEFORE DIMINISHING. $$ NEZ019>021-054-055-096-312300- /O.CON.KCYS.HW.W.0025.000000T0000Z-140331T2300Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH SIOUX- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE 136 PM MDT MON MAR 31 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON. * TIMING...STRONG NORTHWEST WINDS WILL GRADUALLY DECREASE BY LATE AFTERNOON. * WINDS...NORTHWEST WINDS 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. THERE IS A BLOW OVER RISK ALONG INTERSTATE 80 IN THE SOUTHERN NEBRASKA PANHANDLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ JAMSKI
979 WWUS75 KCYS 312248 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 448 PM MDT MON MAR 31 2014 NEZ019>021-054-055-096-010000- /O.EXP.KCYS.HW.W.0025.000000T0000Z-140331T2300Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH SIOUX- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE 448 PM MDT MON MAR 31 2014 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MDT THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MDT THIS AFTERNOON. WINDS WILL CONTINUE TO SUBSIDE THIS AFTERNOON WITH WINDS BECOMING LIGHT THIS EVENING. $$ LIEBL
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Mar 30, 11:45 AM MDT, 3 hours 15 minutes earlier.
Area forecast discussion, Mar 30, 11:45 AM MDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1145 AM MDT SUN MAR 30 2014
.UPDATE...
ISSUED AT 942 AM MDT SUN MAR 30 2014
FORECAST LOOKS IN GOOD SHAPE FOR TODAY. TOUGH TO TELL EXACTLY HOW
WARM IT WILL GET TODAY AS THICK MID AND UPPER LEVEL CLOUDS WILL
SOMEWHAT OFFSET THE WARMER AIR ADVECTING INTO THE AREA...BUT
OVERALL HIGH TEMPERATURES LOOK REASONABLE SO NO CHANGES EXPECTED.
CHANCES FOR PRECIPITATION WILL INCREASE AS THE DAY GOES ON WITH
MOST PRECIPITATION HOLDING OFF UNTIL LATE THIS AFTERNOON AND
EVENING BEFORE IT SPREADS ACROSS MUCH OF THE AREA. COULD SEE A FEW
LIGHTNING STRIKES HERE OR THERE WITH STEEP MID LEVEL LAPSE RATES
AND UPPER LEVEL FORCING. THUNDER CHANCES WILL WANE FROM WEST TO
EAST LATE THIS EVENING.
HEADLINES WILL BE TRICKY FOR TONIGHT AND TOMORROW. COULD NEED
WINTER WEATHER HEADLINES FOR FAR NORTHERN PORTIONS OF THE CWA WITH
WIND HEADLINES IN THE SOUTH. WILL HOPEFULLY HAVE A BETTER HANDLE
ONCE THE 12Z GFS FINISHES UPDATING.
&&
.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 339 AM MDT SUN MAR 30 2014
ONE MORE MILD DAY IN STORE FOR THE REGION AHEAD OF A QUICK MOVING
SHORTWAVE THAT IS CURRENTLY LOCATED ALONG THE CALIFORNIA COAST.
HIGHS WILL BE VERY SIMILAR TO YESTERDAY WITH MOS GUIDANCE 2-3
DEGREES WARMER OVER SOME PORTIONS OF THE PLAINS. INFRARED IMAGERY
INDICATES QUITE A BIT OF HIGH AND MID LEVEL CLOUD COVER AHEAD OF THE
TROUGH OVER UTAH AND THIS WILL PUSH OVER THE CWA BY THE LATE
MORNING INTO THE AFTN. MIN RH VALUES WILL FALL INTO THE 10-15
PERCENT RANGE OVER THE SOUTHERN PANHANDLE THIS AFTN. WE HAD
TROUBLE GETTING GUSTS TO 25 MPH YESTERDAY AND WIND GUIDANCE IS
EVEN LOWER TODAY...SO DECIDED TO HOLD OFF ON ISSUING A RED FLAG
WARNING. WILL JUST HEADLINE AN ELEVATED FIRE WEATHER THREAT IN
THE FWF. THE MODELS SHOW ENOUGH SFC WARMING TO GET LIFTED INDICES
SLIGHTLY NEGATIVE (0C TO -1C) DURING THE AFTN AND EVENING...SO A
SLIGHT CHANCE OF TSTMS IS WARRANTED.
UPPER LEVEL SYSTEM PASSES DIRECTLY OVER THE CWA TONIGHT AND THEN
DEEPENS OVER NORTH-CENTRAL NEBRASKA ON MON MORNING. THE 00Z GFS
CONTINUES ITS IDEA FROM RECENT RUNS OF A SWATH OF 0.4-0.6 INCHES OF
QPF FROM NIOBRARA COUNTY INTO THE FAR NORTHERN PANHANDLE. THE
ECMWF AND NAM HAVE BEEN CONSISTENTLY DRIER WITH GENERALLY 0.1-0.25
INCHES OF QPF OVER THE SAME AREA. HAVE 2-3 INCHES OF SNOWFALL OVER
THE FAR NORTHEASTERN ZONES FROM LATE TONIGHT INTO MON MORNING...SO
BASED MUCH OF QPF/SNOWFALL AMOUNTS ON THE DRIER SOLUTIONS. THE SFC
PRESSURE GRADIENT RAPIDLY INCREASES BY SUNRISE ON MON AS THE
CYCLONE DEEPENS OVER CENTRAL NEBRASKA...SO WINDY CONDITIONS WILL
ENSUE ESPECIALLY OVER THE PLAINS. THE GFS AND ECMWF BOTH SHOW
700MB WINDS OF 40-50 KT FROM LARAMIE COUNTY INTO THE SOUTHERN
PANHANDLE FROM 12-18Z MON...SO FUTURE SHIFTS COULD CONSIDER AT
LEAST A WIND ADVISORY IN THE SOUTHERN PANHANDLE...ESPECIALLY WITH
THE CAA AND SUBSIDENCE. DID NOT ISSUE A WINTER WEATHER ADVISORY
FOR NIOBRARA COUNTY INTO THE NORTHERN PANHANDLE SINCE THERE IS
STILL SOME UNCERTAINLY ON SNOW AMOUNTS AND THE PRECIP EVENT IS
STILL SECOND PERIOD...BUT WILL LIKELY NEED AT LEAST A WINTER
WEATHER ADVISORY WITH BLOWING SNOW ALSO A CONCERN.
UPPER LEVEL SYSTEM QUICKLY MOVES INTO MINNESOTA BY MON AFTN.
ANOTHER SHORTWAVE APPROACHES THE CWA FROM THE SOUTHWEST ON TUES.
STATIONARY FRONT ALONG THE LARAMIE RANGE ON TUES MORNING WILL LIFT
NORTH AS A WARM FRONT DURING THE DAY. WITH ISENTROPIC LIFT AND
THE UPPER JET ACROSS COLORADO...WIDESPREAD LIGHT QPF WILL BE
POSSIBLE MAINLY OVER SOUTHEAST WY. PRECIP COULD BE TRICKY OVER
LOWER ELEVATIONS BUT MOST OF IT WILL BE SNOW OR A RAIN/SNOW
MIXTURE IN THE COOLER AIRMASS TO THE NORTH OF THE WARM FRONT.
.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 339 AM MDT SUN MAR 30 2014
MAIN WEATHER FEATURE TO AFFECT THE AREA THIS PERIOD WILL BE AN
UPPER LOW THAT WILL MOVE FROM THE FAR SW PART OF THE COUNTRY WEDS
ACROSS THE CENTRAL AND SOUTHERN ROCKY MTNS THURSDAY...REACHING THE
CENTRAL PLAINS BY EARLY FRIDAY. MODELS IN DECENT AGREEMENT
HANDLING THIS SYSTEM WITH THE EC A BIT FASTER. SFC FRONT SHOULD BE
BANKED UP AGAINST THE MTNS WEDS AND THURSDAY THEN PULL BACK EAST
FRIDAY AS THE SFC/UPPER LOW TREK ACROSS THE PLAINS INTO THE UPPER
MISSISSIPPI RIVER VALLEY. FAVORABLE OVERRUNNING SETUP APPEARS A
GOOD BET ESPECIALLY ACROSS THE SE PART OF THE CWA WEDS NIGHT AND
THURSDAY SO HAVE BUMPED UP POPS OVER THAT AREA AT THAT TIME.
DRYING OUT THURSDAY NIGHT WITH MAINLY DRY AND MILDER CONDITIONS
FOR FRIDAY AND SATURDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1136 AM MDT SUN MAR 30 2014
CLOUD CEILINGS WILL BE LOWERING AND THICKENING THROUGH THE AFTERNOON
AS THE NEXT PACIFIC STORM APPROACHES FROM THE WEST. PREVAILING MVFR
CEILINGS AND VISIBILITIES DEVELOPING THIS EVENING THROUGH OVERNIGHT
TONIGHT OVER MUCH OF SOUTHEAST WYOMING...WITH LOCAL IFR POSSIBLE
IN SNOW WEST OF THE LARAMIE RANGE. ACROSS THE WESTERN NEBRASKA
PANHANDLE...MVFR CONDITIONS WILL DEVELOP LATE TONIGHT AT CHADRON
AND ALLIANCE. GUSTY SOUTHWEST WINDS TO 40 KT WILL CONTINUE FOR
SOUTHEAST WYOMING THIS AFTERNOON...SHIFTING TO WEST THIS EVENING.
SOUTHEASTERLY WINDS WILL BE BREEZY AT TIMES ACROSS WESTERN NEBRASKA
PANHANDLE THIS AFTERNOON...THEN DECREASE THIS EVENING BEFORE
INCREASING FROM THE WEST AND NORTHWEST LATER TONIGHT.
&&
.FIRE WEATHER...
ISSUED AT 339 AM MDT SUN MAR 30 2014
MORE MILD TEMPERATURES ACROSS THE REGION THROUGH THIS EVENING.
TEMPERATURES WILL BE VERY SIMILAR TO YESTERDAY WITH WIDESPREAD 60S
AND LOWER 70S OVER THE PLAINS. MINIMUM HUMIDITY VALUES WILL DROP
INTO THE 10-15 PERCENT RANGE THIS AFTERNOON. HOWEVER...CRITICAL
FIRE WEATHER CONDITIONS ARE NOT EXPECTED OVER THIS AREA SINCE WIND
GUSTS WILL GENERALLY BE UNDER 20 MPH. A COLD FRONT WILL PUSH
ACROSS THE REGION LATE TONIGHT WITH A CHANCE OF LIGHT SNOW AND
MUCH COOLER TEMPERATURES FOR MONDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 9 AM MDT
MONDAY FOR WYZ112-114.
NE...NONE.
&&
UPDATE...SML
SHORT TERM...FINCH
LONG TERM...RE
AVIATION...JAMSKI
FIRE WEATHER...FINCHHazardous weather outlook, Mar 30, 3:37 AM MDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 337 AM MDT SUN MAR 30 2014 WYZ101-103>119-310945- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 337 AM MDT SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. SNOW WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHEAST WYOMING. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE SIERRA MADRE AND SNOWY RANGES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A POTENTIALLY STRONGER STORM SYSTEM WILL PUSH ACROSS THE AREA DURING THE MIDDLE OF NEXT WEEK. MUCH COLDER TEMPERATURES AND WIDESPREAD ACCUMULATING SNOWFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ019>021-054-055-310945- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- 337 AM MDT SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT. COLDER TEMPERATURES AND LIGHT SNOW WILL BE POSSIBLE THROUGH MONDAY MORNING. ACCUMULATIONS WILL GENERALLY BE LESS THAN AN INCH...ALTHOUGH AMOUNTS UP TO 2 INCHES COULD OCCUR IN PORTIONS OF THE NORTHERN PANHANDLE. GUSTY NORTHWEST WINDS WILL OCCUR BEHIND THE FRONT. SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH WILL BE POSSIBLE THROUGH MIDDAY MONDAY...ESPECIALLY ACROSS THE SOUTHERN PANHANDLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A POTENTIALLY STRONGER STORM SYSTEM WILL PUSH ACROSS THE AREA DURING THE MIDDLE OF NEXT WEEK. MUCH COLDER TEMPERATURES AND WIDESPREAD ACCUMULATING SNOWFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-095-096-WYZ102-310945- DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- 337 AM MDT SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT. COLDER TEMPERATURES AND SNOW WILL OCCUR THROUGH MONDAY MORNING. SNOWFALL ACCUMULATIONS OF 2-4 INCHES WILL BE POSSIBLE. THE SNOW WILL COMBINE WITH GUSTY NORTHWEST WINDS TO PRODUCE AREAS OF BLOWING SNOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A POTENTIALLY STRONGER STORM SYSTEM WILL PUSH ACROSS THE AREA DURING THE MIDDLE OF NEXT WEEK. MUCH COLDER TEMPERATURES AND WIDESPREAD ACCUMULATING SNOWFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Special weather statement, Mar 30, 12:28 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1228 PM MDT SUN MAR 30 2014 WYZ110-302100- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 1228 PM MDT SUN MAR 30 2014 SOUTHWEST WINDS OF 35 TO 40 MPH...GUSTING AROUND 55 MPH WERE OCCURRING AS OF NOON MDT IN THE ARLINGTON AREA. THIS INCLUDES INTERSTATE 80 CORRIDOR FROM MILE POST 235 TO 290 BETWEEN WALCOTT JUNCTION AND LARAMIE. THESE GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL. LIEBL
Nearby
High Wind Warnings in Nebraska, 2014High Wind Warnings in Wyoming, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.